Brownian motions on a half line

K. ItÔ, H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)181-231
Number of pages51
JournalIllinois Journal of Mathematics
Volume7
Issue number2
StatePublished - 1963

Fingerprint

Brownian motion
Half line

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

ItÔ, K., & McKean, H. P. (1963). Brownian motions on a half line. Illinois Journal of Mathematics, 7(2), 181-231.

Brownian motions on a half line. / ItÔ, K.; McKean, H. P.

In: Illinois Journal of Mathematics, Vol. 7, No. 2, 1963, p. 181-231.

Research output: Contribution to journalArticle

ItÔ, K & McKean, HP 1963, 'Brownian motions on a half line', Illinois Journal of Mathematics, vol. 7, no. 2, pp. 181-231.
ItÔ, K. ; McKean, H. P. / Brownian motions on a half line. In: Illinois Journal of Mathematics. 1963 ; Vol. 7, No. 2. pp. 181-231.
@article{3efd6da80f644c8faae68e4982f9bb2e,
title = "Brownian motions on a half line",
author = "K. It{\^O} and McKean, {H. P.}",
year = "1963",
language = "English (US)",
volume = "7",
pages = "181--231",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "2",

}

TY - JOUR

T1 - Brownian motions on a half line

AU - ItÔ, K.

AU - McKean, H. P.

PY - 1963

Y1 - 1963

UR - http://www.scopus.com/inward/record.url?scp=84972526382&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972526382&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972526382

VL - 7

SP - 181

EP - 231

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 2

ER -